MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000859
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Cure of prolapse on (b)(6) 2019.When using capio sutures, 2 harpoons (attached to the sacrospinous ligament through forceps) dislodged from the wire during the 1st and 3rd passages.Presence of 2 free harpoons in the sacrospinous ligament not linked to a wire: risk of migration that can have potentially serious clinical consequences for the patient.Need to change the medical device in order to continue the procedure.Extension of the procedure length.Device 3 of 3.Event date: (b)(6) 2019.
 
Additional Manufacturer Narrative
Qn#(b)(4).A dhr review could not be conducted since the lot number of product code was not provided.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.No documentation can be reviewed due to the lack of the batch number to perform a proper investigation.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility is not being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.
 
Event or Problem Description

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36"
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12632358
Report Number3004365956-2021-00298
Device Sequence Number4344819
Product Code GAT
UDI-Device Identifier14026704603876
UDI-Public14026704603876
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000859
Device Catalogue Number833-114
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown